# SDR ASAA2013120596858

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A1301515
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD THRUST REVERSER CHAFED BEHIND FWD COMPRESSION PAD REPAIRED NR 2 ENG INBD THRUST REVERSER UPPER PANEL IAW EA 400-78EA-11679, REV NEW.
